# SDR DALA14029563209

- Difficulty date: May 12, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 72,244 hours, 32,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS ON SEATS INOPERATIVE.   MAINTENANCE REPLACED BATTERY AND FUNCTIONAL CHECKED NORMAL.
